# SDR ASAA2024031448641

- Difficulty date: March 14, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N294AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64303
- Aircraft time: 18,853 hours, 5,874 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550430
- Part serial: NA
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WT AREA STA 947 FLOOR BEAM CORRODED AT LAV MOUNT RBL 54. GROUNDED - YES. BLENDED CORR FOUND TO BE OUT OF LIMITS REPAIRED BEAM IAW B737-900 SRM 53-70-51-2R-8.
